Azimuthons in nonlocal nonlinear media

Servando Lopez-Aguayo, Anton S. Desyatnikov, Yuri S. Kivshar

Research output: Contribution to journalArticlepeer-review

87 Citations (Scopus)

Abstract

We demonstrate that spatial nonlocal response provides an effective physical mechanism for stabilization of recently introduced azimuthally modulated self-trapped rotating singular optical beams or azimuthons [see A. S. Desyatnikov, A. A. Sukhorukov, and Yu. S. Kivshar, Phys. Rev. Lett. 95, 203904 (2005)]. We find that stable azimuthons become possible when the nonlocality parameter exceeds a certain threshold value and, in a sharp contrast to local media, the azimuthons with N peaks can also exist for N < 2m, where m is the azimuthon topological charge.

Original languageEnglish
Pages (from-to)7903-7908
Number of pages6
JournalOptics Express
Volume14
Issue number17
DOIs
Publication statusPublished - 2006

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'Azimuthons in nonlocal nonlinear media'. Together they form a unique fingerprint.

Cite this